Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Irritated throat with reddish black phelgm in cough in the mornings, increased with smoking. Suggest - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2291 Questions
Doctor:Dr. xxxxxxxxx here
Doctor:good afternoon
User:hi doctor
User:good afternoon
Doctor:Please proceed with your query
User:Ii am getting reddish/blackish cough in the morning for last fifteen days and in the morning my throat also gets very parched and snoring has also increased
Doctor:Are you there?
Doctor:It seems like you have a mild pharyngitis
Doctor:Nothing to worry
User:its only morning time that i get this cough
Doctor:Do gargling with Betadine mouth gargle thrice daily for next 2 days
Doctor:You would be fine soon
Doctor:Is that all for now?
User:but one thing is more whenever i smoke my coughing increases
Doctor:Yes, because smoking is an irritant on the throat
User:ok thanks
Doctor:Do you have more queries?
Doctor:Get well soon
Doctor:Bye for now
User:my hands skin are peeling off lately i have contacted one doctor and he prescribed me candid B,saying its bacterial infection
User:but its keep happening after every three months
User:is there anyone
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor